| Model Number |
561CA |
| Medical Device Problem Code |
Degraded (1153)
| Health Effect - Clinical Codes |
Headache (1880); Epistaxis (4458)
| Date of Event |
08/11/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This mdr is being submitted as part of a batch submission of complaints that were reassessed as reportable foam degradation complaints; discovered as part of a retrospective remediation review.
Event or Problem Description
The manufacturer received information alleging an issue related to the cpap device's sound abatement foam.The patient alleged headaches and nose bleeds.There was no report of serious or permanent patient harm or injury.This issue was reported to the fda per 21 cfr 806.The device will be corrected per res 88058.
Additional Manufacturer Narrative
The manufacturer previously reported incorrect information alleging an issue related to the cpap device's sound abatement foam.The patient alleged headaches and nose bleeds.There was no report of serious or permanent patient harm or injury.This issue was reported to the fda per 21 cfr 806.The device will be corrected per res 88058.Section b5 should have been reported as: a cpap was returned to the manufacturer for service due to an allegation the device had a bad smell which created headaches and nose bleeds.There was no report of serious harm or injury.The device was returned to the manufacturer's product investigation laboratory (pil) and the customer's complaint was not duplicated.The pil did noticed that there was a chemical cleaner smell emanating from the devices.The pil operated the device for 2.5 hours and did not detect any harsh odors emitting from the device.The pil performed an internal inspection of the remstar/humidifier.As noted previously, pil observed a slight chemical/cleaner odor contaminant on the internal surfaces of the unit and on the sound abatement foam which is located on the inside bottom of the devices bottom enclosure where the fresh air enters the device.The manufacturer was not able to duplicate the reported complaint.Section e.1 was incorrectly reported in previous report, which is now updated in this follow-up report.